Stochastic H infinity
UNSPECIFIED. (1998) Stochastic H infinity. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 36 (5). pp. 1604-1638. ISSN 0363-0129Full text not available from this repository.
We consider stochastic linear plants which are controlled by dynamic output feedback and subjected to both deterministic and stochastic perturbations. Our objective is to develop an H-infinity-type theory for such systems. We prove a bounded real lemma for stochastic systems with deterministic and stochastic perturbations. This enables us to obtain necessary and sufficient conditions for the existence of a stabilizing compensator which keeps the effect of the perturbations on the to-be-controlled output below a given threshhold gamma > 0. In the deterministic case, the analogous conditions involve two uncoupled linear matrix inequalities, but in the stochastic setting we obtain coupled nonlinear matrix inequalities instead. The connection between H-infinity theory and stability radii is discussed and leads to a lower bound for the radii, which is shown to be tight in some special cases.
|Item Type:||Journal Article|
|Subjects:||T Technology > TL Motor vehicles. Aeronautics. Astronautics
Q Science > QA Mathematics
|Journal or Publication Title:||SIAM JOURNAL ON CONTROL AND OPTIMIZATION|
|Official Date:||September 1998|
|Number of Pages:||35|
|Page Range:||pp. 1604-1638|
Actions (login required)
Downloads per month over past year